Browse by Journals

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Year | Person
Jump to: G
Number of items: 1.

G

Grüne, Lars ; Wirth, Fabian:
On the rate of convergence of infinite horizon discounted optimal value functions.
In: Nonlinear Analysis : Real World Applications. Vol. 1 (2000) Issue 4 . - pp. 499-515.
ISSN 1468-1218
DOI: https://doi.org/10.1016/S0362-546X(99)00288-6

This list was generated on Sat May 18 18:38:20 2024 CEST.
[Top of page]
Use this URL to embed this page in external websites:
https://eref.uni-bayreuth.de/cgi/exportview/journal/b8eb75cc5658e996fb8b46dffeb01b8f/XML/b8eb75cc5658e996fb8b46dffeb01b8f.xml